# SDR AALA202507310404

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737-8
- Aircraft serial: 44476
- Aircraft time: 14,453 hours, 5,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FLIGHT ATTADNETS REPORTS THE L1 DOOR GIRT BAR IS HARD TO INSTALL AND REMOVE. ADJUSTED L1 DOOR ESCAPE SLIDE PACK GIRT BAR BRACKET. PER AMM 25-66-01. OPERATIONAL CHECK GOOD.
